Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is this a sign of a Heart attack?

So i have been having pain in my left arm since yesterday. I took an adderall and then an hour later took a vicodin for my knee (both prescribed medications) that s when i started feeling the arm pain, its like in my shoulder but now its going down my arm and feels like my arm is hot on the inside. Just this morning i started feeling lightheaded and the pain is still there kinda like a dull ache with a burning sensation. I also feel like im getting little electric shocks in my chest . My left leg has also started to hurt ( but that is the reason iam on vicodin in the first place for my left leg and knee and other areas but we wont get into that) Iam 24yrs old, i just had a baby 9 weeks ago and picked up smoking again 3 weeks ago, iam overweight by alot. My grandfather just passed away this saturday from a heart attack and my cousin who was only 28yrs old passed away on July 4th also from a heart attack. Should i be concerned??? Also Iam not a heavy eater. With my first son I had preclamspia which was caught to late and caused me to gain 130lbs. I also got preclamspia with this last pregnancy to which caused me to have an emergency c-section. In my car accident oi got hit on my left side and it affected the whole left side of my body which is why I was hesitant to go to the hospital in fear that it might only be a pinched nerve! Iam on the medication due to a very bad car accident, that left me with dislocated disc in my back, sugery on my wrist and a whole lot of other problems. I do not take the medication for recreational use.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Smoker. Over weight. Family history. Pain. It does sound like you are concerned. With Jonathan & Kaiden who depend on you, you might want to start thinking about your health. You might want to see your Dr SOON. Your weight is putting a lot of stress on your heart as well as your knees. It would seem that you have a lot of thinking & a lot of work to do. SEE your Dr first. Pills will not solve your problems and eating heavy will not help either. If it were me, I would start some type of program. It does sound like you are headed for a heart attack if you dont do anything. Good Luck..
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions